# SDR FDKA200708380

- Difficulty date: August 12, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 12,532 hours, 12,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76751
- Condition: Discharged
- Location: Cabin
- Part time: 13,497 hours, 13,072 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6034 CLT (0337 PHX LCL) - AFT EMERGENCY ESCAPE PATH LIGHTING ROW 17 THRU 18 INOP.  MX REPLACED NR 3 AND NR 4 EMERGENCY BATTERY PACKS.  OPS GOOD.
